# SDR SIMA20141213004

- Difficulty date: December 13, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 27,535 hours, 24,594 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166101
- Part serial: 9906059
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

REF ITEM NR 1 LOG PAGE 3653889 IAW REPEAT DESK NR 2 FAN AIR VLV NEEDS TO BE REPLACED.  BLEED 2 OVER TEMP EICAS MSG & BLEED 2 POINTER IN RED RANGE.  R & R NR 2 FAN AIR VLV IAW AMM 36-11-03, DID NOT FIX.   SEE PIREP NR 1 LOG PAGE 3653889.
